# SDR YENA2025121101199

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 89,856 hours, 33,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1371, LGA-FLL. TRANSIENT ODOR OFENGINE EXHAUST IN AFT GALLEY FROM TAKEOFF TO 10,000 FT. ODOR DISSAPATED AFTER THAT. NR 3 FA NOTED ODOR BUT NOT NOTED BY OTHER CREW OR PAX; COMPLIED WITH INFO NOTICE 2017-T015L SECTION A- ISOLATED FAULT TO TYPE 10 AMBIENT AIR PER TSM 05-50-00-810-085-B AIRCRAFT IS OK FOR SERVICE.
